# SDR IPXA2015080191860

- Difficulty date: July 8, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING UPPER STRINGER 15 CRACKED BETWEEN XORS 433 AND XORS 455.   ACCOMPLISHED PERMANENT REPAIR ON RT WING UPPER STR 15 BETWEEN XORS 433 AND XORS 455 EA 011-5710-01-A5891, REV I/R AND EO MD11-5710-58222-A.
